# SDR N6WA2025082709

- Difficulty date: August 25, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N513GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10015
- Aircraft time: 34,114 hours, 27,726 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: SH670359279
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD BEAM AT FS847 LBL9  HAS CORROSION ON TOP FLANGE EDGES.   REMOVED AND REPLACED LBL9 BULKHEAD BEAM AT FS847 IAW CRJ SRM51-42-06 AND SRM 51-42-21
